# SDR DXTA2024112001191

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N180QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70140
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS CAS MESSAGE WOULD NOT ILLUMINATE,  RIGHT FOREWARD FLOOR LIGHTS DID NOT ILLUMINATE , AFTER SEVERAL ATTEMPTS THE CAS MESSAGE CAME ONEWITH THE FLOOR LIGHTS. VERIFIED DISCREPANCY. REMOVED FWD MED INTERIOR UPHOLSTERY. INSPECTED WIRING AND SECURITY OF CONNECTION. NO DEFECTS NOTED. DISCONNECTED LIGHT ASSY. VERIFIED VOLTAGE AT CONNECTOR. INSPECTED PLUG ON LAGHTING SIDE, AND FOUND THE CONTACT PUSHED BACK IN CONNECTOR. USED INSERTION TOOL TO ENGAGE CONTACT. RECONNECTED CONNECTOR AS REQUIRED. OPS CHECK GOOD. RE SECURED FORWARD DOOR INERIOR UPHOLSTERY. NO DEFECTS NOTED. REFERENCED CE-680 WIRING DIAGRAM 33-50-01 & MM CHAP 33-50-10 / MULTIMETER: JE1572
